# SDR AALA202001319014

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 10,646 hours, 4,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,   EMERGENCY POWER SUPPLY UNIT FAILED A BATTERY TEST AT 10WL.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 33-51-38-401.
